Conditioning and convergence of processes for equilibrium problems - Université des Antilles Access content directly
Journal Articles Panamerican Mathematical Journal Year : 2008

Conditioning and convergence of processes for equilibrium problems

No file

Dates and versions

hal-00815454 , version 1 (18-04-2013)

Identifiers

  • HAL Id : hal-00815454 , version 1

Cite

Abdellatif Moudafi. Conditioning and convergence of processes for equilibrium problems. Panamerican Mathematical Journal, 2008, 18 (4), pp.95-100. ⟨hal-00815454⟩

Collections

UNIV-AG TDS-MACS
87 View
0 Download

Share

Gmail Facebook X LinkedIn More